# SDR USAA2014120300001

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,118 hours, 8,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON VISIT R4 EMER EXIT ASSEMBLY HAS ONE INOPERATIVE LED.  REPLACED R4 EMER EXIT LIGHT HOUSING IAW AMM 33-51-16.
